About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 467985, 5 pages
http://dx.doi.org/10.1155/2013/467985
Research Article

Nonexistence Results of Semilinear Elliptic Equations Coupled with the Chern-Simons Gauge Field

Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

Received 1 November 2012; Accepted 15 January 2013

Academic Editor: Khalil Ezzinbi

Copyright © 2013 Hyungjin Huh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hyungjin Huh, “Nonexistence Results of Semilinear Elliptic Equations Coupled with the Chern-Simons Gauge Field,” Abstract and Applied Analysis, vol. 2013, Article ID 467985, 5 pages, 2013. doi:10.1155/2013/467985